# SDR CALA2018040901128

- Difficulty date: April 7, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 88,105 hours, 15,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR M33401 BATTERY PACK CAPACITY CHECK FOUND INOPERATIVE.   THE BATTERY PACK WAS REPLACED. OPS TESTED NORMAL IAW AMM 33-51-06-960-802, REV 82.
